[QUOTE=Unregistered;19873]I have been on PD since January, 2010. I am on the machine approximately 13 hours at night. within the past several weeks, I have noticed several very irritating changes. My body seems to itch all over, especially and night and my legs/feet seem to go into a restless leg syndrome. Both really make me crazy and of course interfere with my sleep. Im wondering if this is unique to me or have some other dealth with this and what did you do to cope with it? Of course, I blame everything that happens on the PD, that my not even be the case.
THanks for your responses[/QUOTE]
This is a common problem for some on PD. The most likely reason that I can think of from my knowledge being on PD for 13 years is that your phosphorus levels are high. If you do not already know from your last set of blood draws, I would ask what your last phosphorus level was. High levels will definitely cause itching from the toxins building up. Your prescription may need to be changed for a better clearance…
Also, feel free to register so we can associate with a name ( if you dont mind). There are many on here that can help out with any issues or questions you may have.